# SDR SWAA2022111561973

- Difficulty date: October 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68.   INSTALLED REPAIR PARTS AT BS 663 UPPER ATTACH ANGLE LBL8-20 WL 167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD.  LEAK CHECK AND CAP SEALING OF FASTENERS COMMON TO INTERNAL SIDE OF FUEL TANK  ACCOMPLISHED ON CUSTOMER CARD TTG8Q00FKFKK.   FILLET SEALED AND CAP SEALED REPAIR PARTS ON FWD AND AFT SIDE OF VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.   APPLIED CIC TO REPAIR PARTS AND REMOVED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER IAW AMM 20-60-07-913-801 AND SRM 57-10-10-2R-5.
